# SDR AALA201706229009

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 74,607 hours, 11,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE R1 DOOR, NEAR THE FLOOR IN THE FIRST CLASS GALLEY HAS A DETACHED LENS.  INSTALLED THE LENS.  OPS CHECKED GOOD.
